# SDR UALA2012091305172

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,620 hours, 10,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Faulty
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATT INDICATION OF STNDBY ATT IND IS ABNORMAL IN PITCH, ROLL, ETC.  GYRO FLAG IS RETRACTED.  SEE LOG BOOK FOR DETAILS.  SHOWS 7 DEGREE LEFT BANK WHILE IN LEVEL LT.  WORSE AFTER A TURN.  REPLACED SAI PER AMM, OPS TESTED OKAY.
